# SDR USAA990037

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Bs 980
- Part time: 45,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION STA 980 RT SIDE KEEL BEAM FAIRING FLANGE NEAR SCREW HOLE.  REPAIRED PER SRM 53-50-12 AND E.O. 5195T055, PART 2, STEPS 2, 4.  (X)
